| Model Number |
623-00-40F |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Injury (2348); Joint Dislocation (2374)
| Date of Event |
03/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not available.
Event or Problem Description
It was reported that the patient's right hip was revised due to recurrent dislocations of a competitor head from a liner.The patient's shell, 2 screws, and liner were revised to another shell and a liner of the same catalog number.The surgeon wanted to revise the shell in order to reposition it.Rep provided primary and revision usage sheets and confirmed that no further information will be released by the hospital or surgeon.